Doctor insights on:
I Was Given Ciprofloxacin To Treat Anthrax And My Urine Turned Orange Is That Normal
Hmmm....: The reason for the change in the color of your urine is most likely that you are dehydrated to some degree; try to drink a lot of water and your urine should return to clear/yellow. If this doesn't occur then go see your doctor; there may be more going on than you perceive. ...Read moreSee 1 more doctor answer
Urine is the product of the kidneys, which is produced to eliminate the waste products of metabolism, manage body fluid balance, &maintain acid-base balance. The blood is first filtered by the kidneys, and the composition of the resulting fluid is then altered depending on the body's needs. It is composed of mostly water, and breakdown products from blood cells impart ...Read more
Cipro (ciprofloxacin) 3 days for lukocytes in urine...Notice occassionally there's what looks like mucus in my urine, urine otherwise looks clear? Is this normal?
I have been on cipro (ciprofloxacin) for 48 hours and i'm still seeing blood in my urine and having a little burn. Is this normal for uti?
What can cause mucous in urine? Had 3 UTIs a few months ago, resolved with Cipro (ciprofloxacin). Latest culture negative. Had cystoscopy, seemed to be normal. Ideas?
Can hematuria recur within 3 days of a course of cipro (ciprofloxacin) 500 mg twice a day for hematuria cystitis? Scan normal, urine/blood show infction.
Yes: And find out whether the hematuria is due to infection or to some underlying / concurrent problem. Stones and cancers -- perhaps too small to show on scan, or located in the kidney -- are only two possibilities that can announce themselves as "just bladder infections.". ...Read moreSee 1 more doctor answer
Male, 48, occasionally have white stringy floaters in urine. Had recurring utis (2), fully resolved after 3 weeks cipro (ciprofloxacin). Had normal cystoscopy. Ideas?
?mucus: This may be mucus coming from somewhere in the genital-urinary tract. The cystoscopy showed a normal urinary bladder. For the sake of completeness perhaps a urine cytology exam and a kidney ultrasound can be done. Discuss this with your urologist to see if he/she agrees. I assume the scrotum, epididymus, and testicles have checked out ok. ...Read more
I had a UTI 2 weeks ago,treated it with Cipro (ciprofloxacin) 500mg BID for 7 days.urine culture negative afterwards.Now i have burning sensation where my ovaries are?
Had urine culture and e.Coli is found. Doctor prescribed ciprofloxacin 1 tab 500mg for 10 days. Is it enough to treat e.Coli. Having scrotal pain also?
Pain in back side at kidneys and wave, tested CT scan results are normal, urine culture find klebsiella species.Dr prescribed ciprofloxacin.Not clear.
Back pain: Ct scan is done to look for kidney stones, however you can have UTI without having a stone. Positive urine culture confirms uti, so antibiotic is the way to go. I am not sure if the UTI though completely explains the pain. If the pain persists after completing antibiotics i would recommend you see an obgyn. ...Read more
I was diagnosed with a UTI after a urine sample, taken one dose Cipro (ciprofloxacin) and Pyridium. I am urinating chunks of bloddy tissue. Is this normal with UTI?
I started cipro (ciprofloxacin) 500 mg two times/day for a uti. What is normal time before relief from symptoms like stinging? I do not have visible blood in urine.
Hi, diagnosed with kidney infection(pus in urine) was given Cipro (ciprofloxacin) 500 mg but still having some pain on left flank . Do I need another round of medicin?
R/O KIDNEY STONE: UTI with Flank pain with those symptoms is concerning for kidney stone or kidney infection. You need a full exam labs urine C&S. 24 urine for stone analysis kidney ultrasound or CT.. And usually empiric antibiotic therapy pending the results. Make sure to strain your urine and try to capture any debris , it may be a kidney stone. Push fluids water/cranberry juice. Also Urology Dr of SX worsen. ...Read more
My wife is having high fevers for the last two weeks sometimes going 103, having excessive sweating, fatigue, feels severe cold in back, and cough, tried a lot of ciprofloxacins and paracetamols, got typhidot negative and CBC normal, urine culture is also
Burning during urination for 3-4 days . Went to doctor. Blood in urine no longer detectable visually. Red and white blood cells detected during preliminary urine analysis. Received ciprofloxacin to treat a potential UTI. Doctor did not do a physical exami
Not much to do: When the symptoms are classic urinary tract infection and the urinalysis is also agreeing, there really isn't much of a physical exam that is necessary. if you were also having significant vaginal symptoms - discharge, burning, pain with intercourse, fever and pelvic pain, then certainly a pelvic exam should also be done. ...Read more
SLE for 5 years now. Now Showing WBC of 3, leukocytes @ 75, blood in urine. Swollen lymph nodes all over. Treated one week cipro, (ciprofloxacin)iv still not better?
Lymphadenopathy: The generalised lymphadenopathy may be related to a systemic infection or malignancy. More diagnostic examination ...Read more
If your urine culture came back negative do you need to still take cipro (ciprofloxacin) and if so Why?
Complete the course: If you start an antibiotic treatment to treat a presumed infection before the culture results are available then it is desirable to complete the treatment course even if the culture comes back negative to prevent any undetected germs from developing resistence to the antibiotic if they are exposed to an inadequate dose ...Read more
Diagnosed with epididymitis, prescribed ciprofloxacin, symptoms seem to clear up within days, but urine sample had no abnormalities. What now?
Continue Ciproflox: Men can have epididymitis and a normal urine sample at the same time. Finishing your full course of ciprofloxacin as prescribed by your doc is important. Also seing your doctor in follow up is important. If not already, you could discuss with your doctor if there is any apparent cause for the epididymitis. Sometimes a semen culture is beneficial in shedding more light regarding cause. ...Read more
Don't know: Which drug you are hoping to mask on a drug screening test - but the answer would be no. ...Read more
Last week I was urinating after every hour and now after 8 days use of ciprofloxacin 500mg I pass urine after every 2 hours. Only 60% recovered so for?
Why: do you have a UTI??? UTI in males is rare. Your answer to this question may help me to answer your question. I will watch for it! Dr Z ...Read more
Male, 47, just finished 3 weeks cipro (ciprofloxacin) after recurring utis. No other symptoms, but occasionally have white stringy particle(s) in urine. Cause?
UTI: Recurrent UTI in a man needs a detailed urologic investigation for anatomic abnormalities or physiological or epidemiological features causing this. At the same time your urine can be examined to determine what the material you describe is. Without seeing this it is impossible to know. See a urologist. Good luck. ...Read more